04-19-2005, 11:42 AM #1
sus to prop switch,help papa u know it makes sense
right folks ,what do u think about prop and gyno? is it a lot less of a risk than sus? on a sus ,tren course at the mo,got anti es covered but still feeling some gyno,its some thing i suffer from,was thinking of changing the sus for prop but only 2 weeks into my course please advise.
04-19-2005, 11:48 AM #2
i dont like sus period
04-19-2005, 01:53 PM #3
can anyone else help out ?
04-19-2005, 02:24 PM #4
04-19-2005, 02:33 PM #5
you have just as much of a chance of getting gyno with prop as you do sust (actually probably a greater chance)
04-19-2005, 02:40 PM #6
so what should i do ?
04-19-2005, 02:41 PM #7Originally Posted by papa pain
04-19-2005, 02:42 PM #8
got letro coming will that sort it?im only using 550mg of test aweek should i have a problem ?how much letro ed do i take ?
04-19-2005, 02:44 PM #9
using 80mg ed nolva to try get it down and 1to 1.5mg ed arim
04-19-2005, 02:46 PM #10
04-19-2005, 02:57 PM #11
what about switching to testa viron 250 twice aweek ?
04-20-2005, 01:04 AM #12
any one ?
04-20-2005, 01:10 AM #13
nolvas bumped up to 80mg ed but i feel like these lumps are still growing , got arim at 1 to 2mg ed now as well , pissed off and dont no what to do ?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)